# SDR GTIA2020031635095

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 20,856 hours, 9,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Corroded
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S FLASHLIGHT IS CORROEDE AND INOP.-REMOVED AND REPLACED FO'S FLASHLIGHT IN REF W/ EMERGENCY RQUIPMENT NK 320 232 EQ OPS CHECK GOOD
